BibTeX record journals/aml/Pynko06

download as .bib file

@article{DBLP:journals/aml/Pynko06,
  author       = {Alexej P. Pynko},
  title        = {A relative interpolation theorem for infinitary universal Horn logic
                  and its applications},
  journal      = {Arch. Math. Log.},
  volume       = {45},
  number       = {3},
  pages        = {267--305},
  year         = {2006},
  url          = {https://doi.org/10.1007/s00153-005-0302-2},
  doi          = {10.1007/S00153-005-0302-2},
  timestamp    = {Sat, 27 May 2017 14:23:40 +0200},
  biburl       = {https://dblp.org/rec/journals/aml/Pynko06.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics